# SDR RAIA981227

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 379628C402
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CMI - FLT 7433 - FIRST OFFICER'S WINDSHIELD CRACKED.  MAINTENANCE REPLACED FIRST OFFICER'S WINDSHIELD.  (X)
